×

Found 13,166 Documents (Results 1–100)

100
MathJax

On the problem of describing elements of elliptic fields with a periodic expansion into a continued fraction over quadratic fields. (English. Russian original) Zbl 07594424

Dokl. Math. 106, No. 1, 259-264 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 56-62 (2022).
MSC:  11Rxx 11Jxx 11Gxx
PDF BibTeX XML Cite
Full Text: DOI

On the symplectic type of isomorphisms of the \(p\)-torsion of elliptic curves. (English) Zbl 07573741

Memoirs of the American Mathematical Society 1361. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5210-0/pbk; 978-1-4704-7093-7/ebook). v, 105 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software